Acta Applicandae Mathematicae

, Volume 115, Issue 1, pp 105–121

Periodic Solutions for a Class of Nonautonomous Differential System with Impulses and Time-varying Delays

Article

DOI: 10.1007/s10440-010-9598-y

Cite this article as:
Shao, Y., Li, Y. & Xu, C. Acta Appl Math (2011) 115: 105. doi:10.1007/s10440-010-9598-y

Abstract

By employing Mawhin continuation theorem and constructing suitable Lyapunov functions, the existence and globally exponential stability of periodic solution for a class of nonautonomous differential system with impulses and time-varying delays are investigated in this paper. Some applications, an illustrative example and numerical simulations are given to show the effectiveness of the main results.

Keywords

Continuation theorem Periodic solutions Exponential stability Impulse Delay 

Mathematics Subject Classification (2000)

34k13 34k20 34k45 

Copyright information

© Springer Science+Business Media B.V. 2010

Authors and Affiliations

  1. 1.Department of Mathematics and PhysicsGuilin University of TechnologyGuilinP.R. China
  2. 2.School of Mathematical Science and Computing TechnologyCentral South UniversityChangshaP.R. China

Personalised recommendations